# SDR USAA001068

- Difficulty date: July 31, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Part time: 37,843 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SUPPORT ANGLE CRACKED 4 INCHES, STATION 294-298, RBL 54.  INSTALLED NEW ANGLE PER SRM 51-10-02.  (M)
